• Size

    10.00 ct

    Identifier

    00369168345072

    SKU/UPC

    36916834507
  • Size

    24.00 ct

    Description

    Top care® cold head congestion pain reliever/nasal decongestant cough suppressant/antihistamine contains 4 medicines: headache/sore throat - acetaminophen, nasal congestion - phenylephrine HCI, coughing - dextromethorphan hbr & runny nose - chlorpheniramine maleate. Temporarily relieves these common cold symptoms: minor aches and pains, nasal congestion, sore throat, sneezing and runny nose, cough, sinus congestion and pressure, headache, helps clear nasal passages and relieves cough to help you sleep. Temporarily relieves cough, sore throat, headache. Helps clear nasal passages. Compare to tylenol® cold head congestion nighttime active Ingredients.

    Identifier

    00036800118027

    SKU/UPC

    3680011802

    Manufacturer

    TOPCO

    Brand

    TOP CARE®
  • Size

    20.00 ct

    Description

    Day uses: for temporarily relief of: headache; nasal congestion; sinus congestion and pressure; minor aches and pains; helps decongest sinus openings and passages; promotes sinus drainage; helps clear nasal passages. Night uses: for the temporary relief of: headache; nasal congestion; sinus congestion and pressure; minor aches and pains; runny nose and sneezing; reduces swelling of nasal passages; helps decongest sinus openings and passages. Pain reliever/nasal decongestant/*antihistamine Instant cooling sensation/cool taste Compare to tylenol ® sinus congestion & pain day & night active Ingredients†

    Identifier

    00036800346369

    SKU/UPC

    3680034636

    Manufacturer

    TOPCO

    Brand

    TOP CARE®
  • Size

    18.00 ct

    Description

    Temporarily relieves sinus congestion and pressure. Temporarily relieves nasal congestion due to the common cold, hay fever or other upper respiratory allergies. Compare to sudafed pe nasal decongestant active ingredient. Nasal & sinus congestion, sinus pressure See new dosing directions Quality guaranteed: this topcare product is laboratory tested to guarantee its highest quality. Maximum strength. Non -drowsy

    Identifier

    00036800118515

    SKU/UPC

    3680011851

    Manufacturer

    TOPCO

    Brand

    TOP CARE®
  • Size

    16.00 ct

    Description

    Relieves:• Cough• Runny Nose• Sneezing Cold Symptom Relief for People with High Blood Pressure

    Identifier

    00300853601011

    SKU/UPC

    30085360101

    Manufacturer

    BAYER HEALTHCARE LLC

    Brand

    CORICIDIN
  • Size

    12.00 oz

    Description

    Other Information: Each 15 ml Contains: sodium 6 mg. Store at 68-77 degrees F (20-25 degrees C). Do not refrigerate. Misc: Pain reliever-Fever reducer/Acetaminophen. Cough suppressant/Dextromethorphan HBr. Expectorant/Guaifenesin. Nasal decongestant/Phenylephrine HCl. Quality guaranteed. Compare to Vicks DayQuil Severe active ingredients (This product is not manufactured or distributed by Procter & Gamble, distributor of Vicks DayQuil Severe). Alcohol free. Antihistamine free. Non-drowsy. See new warnings. Compare to the active ingredients of DayQuil Severe. www.topcarebrand.com. Parents: Learn about teen medicine abuse. www.StopMedicineAbuse.org. Gluten free.

    Identifier

    00036800393998

    SKU/UPC

    3680039399

    Manufacturer

    Topco

    Brand

    TopCare
  • Size

    36.00 ct

    Description

    Temporarily relieves sinus congestion and pressure. Temporarily relieves nasal congestion due to the common cold, hay fever or other upper respiratory allergies. Compare to sudafed pe nasal decongestant active ingredient. Nasal & sinus congestion, sinus pressure See new dosing directions Quality guaranteed: this topcare product is laboratory tested to guarantee its highest quality. Maximum strength. Non -drowsy

    Identifier

    00036800118522

    SKU/UPC

    3680011852

    Manufacturer

    TOPCO

    Brand

    TOP CARE®
  • Size

    20.00 ct

    Description

    Other Information: Each Tablet Contains: magnesium 10 mg. Store between 68 to 77 degrees F (20 to 25 degrees C). Protect from moisture. Misc: Decongestant-free cold relief for people with high blood pressure. Relieves: runny nose; sneezing; body aches and pains; fever. Chlorpheniramine - antihistamine, acetaminophen - pain reliever/fever reducer. See new warnings information. American Heart Association health information enclosed. Questions or comments? Call 1-800-317-2165. For more information, visit www.coricidinhbp.com. 100% recycled paperboard. Parents: Learn about teen medicine abuse. www.StopMedicineAbuse.org. Made in Canada.

    Identifier

    00041100808103

    SKU/UPC

    4110080810

    Manufacturer

    MSD Consumer Care

    Brand

    Coricidin
  • Size

    20.00 ct

    Description

    Other Information: Each Tablet Contains: sodium 476 mg. Phenylketonurics: Contains phenylalanine 9 mg per tablet. Store at room temperature. Avoid excessive heat. Misc: Aspirin (NSAID)/pain reliever - fever reducer. Chlorpheniramine maleate/antihistamine. Phenylephrine bitartrate/nasal decongestant. Nasal congestion. Runny nose. Headache & body ache. Sore throat. Sinus pressure. Questions or comments? 1-800-986-0369 (Mon-Fri 9AM-5PM EST). Made in Mexico.

    Identifier

    00016500537595

    SKU/UPC

    1650053759

    Manufacturer

    Bayer Consumer Care

    Brand

    Alka Seltzer
  • Size

    20.00 ct

    Description

    Alka-Seltzer Plus® Day Cold & Flu Non-Drowsy Liquid Gels. See new warning. Acetaminophen/pain reliever-fever reducer. Dextromethorphan hydrobromide/cough suppressant. Phenylephrine HCl/nasal decongestant. Nasal congestion. Headache & body ache. Cough. Sore throat. Sinus pressure. Bayer. Parents: Learn about teen medicine abuse. www.stopmedicineabuse.org. Does not contain aspirin. Uses: Temporarily relieves these symptoms due to a cold or flu: Minor aches and pains. Headache. Cough. Sore throat. Nasal and sinus congestion. Temporarily reduces fever. Questions or comments 1-800-986-0369 (Mon-Fri 9AM - 5PM EST). Bayer, the Bayer cross and Alka-Seltzer Plus are registered trademarks of Bayer.

    Identifier

    00016500555308

    SKU/UPC

    1650055530

    Manufacturer

    Bayer HealthCare Consumer Care

    Brand

    Alka-Seltzer Plus
  • Size

    12.00 oz

    Description

    Other Information: Each 30 ml dose cup contains: potassium 5 mg, sodium 37 mg. Store at room temperature. Misc: Powerful nighttime relief. Acetaminophen, doxylamine succinate, dextromethorphan HBr. Headache, fever, sore throat, minor aches & pains. Sneezing, runny nose. Cough. Alcohol 10%. Fast multi-symptom relief. www.vicks.com. Parents: Learn about teen medicine abuse. www.StopMedicineAbuse.org.

    Identifier

    00323900014268

    SKU/UPC

    32390001426

    Manufacturer

    P & G

    Brand

    Vicks
  • Size

    4.00 oz

    Description

    Helps loosen phlegm (mucus) and thin bronchial secretions to drain bronchial tubes. Temporarily relieves these symptoms occurring with a cold: nasal congestion, cough due to minor throat and bronchial irritation. *This product is not manufactured or distributed by wyeth consumer healthcare, distributor of robitussin cough & cold cf. This topcare product is laboratory tested to guarantee its highest quality. Your total satisfaction is guaranteed. Alcohol free. Ages 12 & over. For adults. Cough & cold. Non-drowsy. Relieves: coughs, stuffy nose, chest congestion/mucus. Compare to robitussin cough & cold cf active ingredient.

    Identifier

    00036800771314

    SKU/UPC

    3680077131

    Manufacturer

    TOPCO

    Brand

    TOP CARE®
  • Size

    20.00 ct

    Description

    Other Information: (Alka-Seltzer Plus Day Non-Drowsy Cold Effervescent Tablets): Each Tablet Contains: Sodium 416 mg. Phenylketonurics: contains phenylalanine 9 mg per tablet. Store at room temperature. Avoid excessive heat. (Alka-Seltzer Plus Night Cold Effervescent Tablets): Each Tablet Contains: Sodium 474 mg. Phenylketonurics: Contains phenylalanine 5.6 mg per tablet. Store at room temperature. Avoid excessive heat. Misc: (Alka-Seltzer Plus Day Non-Drowsy Cold Effervescent Tablets): Nasal congestion; Headache & body ache; Cough; Sore throat; Sinus pressure. Do not take these products at the same time. Parents: Learn about teen medicine abuse. www.StopMedicineAbuse.org. Questions or comments? 1-800-986-01369 (Mon - Fri 9AM - 6PM ET). Made in Mexico.

    Identifier

    00016500537694

    SKU/UPC

    1650053769

    Manufacturer

    Bayer Consumer Care

    Brand

    Alka Seltzer
  • Size

    20 ct

    Description

    Other Information: Store between 68-77 degrees F (20-25 degrees C). Misc: 600 mg guaifenesin. Relieves chest congestion. Thins and loosens mucus. Immediate and extended release. Health. Hygiene. Home. Questions? 1-866-Mucinex (1-866-682-4639). You may also report side effects to this phone number. Unique Bi-Layer Tablet: immediate-release layer; extended-release layer. Choose from the Mucinex line of products to treat your symptoms. Please visit our web site www.mucinex.com. Made in England.

    Identifier

    00363824008202

    SKU/UPC

    36382400820

    Manufacturer

    Reckitt Benckiser

    Brand

    Mucinex
  • Size

    4.00 oz

    Description

    Other Information: Each 10 ml Contains: sodium 5 mg. Store at 68-77 degrees F (20-25 degrees C). Do not refrigerate. Alcohol-free. Misc: Peak cold. Dextromethorphan HBr (cough suppressant). Guaifenesin (expectorant). Specially formulated for diabetics. For ages 12 & over. Relieves: cough; mucus. Non-drowsy. Dye-free. Questions or comments? Call weekdays from 9 am to 5 pm EST at 1-800-762-4675. For most recent product information, visit www.robitussin.com. Robitussin liquid formula provide soothing action and targets the source of your cough - plus relieves your chest congestion. Parents: Learn about teen medicine abuse. www.StopMedicineAbuse.org.

    Identifier

    00300318737125

    SKU/UPC

    30031873712

    Manufacturer

    Pfizer

    Brand

    Robitussin
  • Size

    24.00 ct

    Description

    Other Information: Store at 68-77 degrees F (20-25 degrees C). Misc: Multi-symptom relief. Pain reliever - Fever reducer/acetaminophen. Cough suppressant/dextromethorphan HBr. Nasal decongestant/phenylephrine HCl. Alcohol free/antihistamine free. Quality guaranteed. Compare to Vicks DayQuil active ingredients (This product is not manufactured or distributed by Procter & Gamble, distributor of Vicks DayQuil). Non-drowsy. See new warnings. Parents: Learn about teen medicine abuse. www.StopMedicineAbuse.org. This Top Care product is laboratory tested to guarantee its highest quality. Your total satisfaction is guaranteed. Convenient reclosing tab. Gluten free. Made in Canada.

    Identifier

    00036800367340

    SKU/UPC

    3680036734

    Manufacturer

    Topco

    Brand

    TopCare
  • Size

    12.00 oz

    Description

    Other Information: Each 30 ml dose cup contains: sodium 39 mg. Store at 68-77 degrees F (20-25 degrees C). Misc: Pain Reliever - Fever Reducer: Acetaminophen; Cough Suppressant: Dextromethorphan HBr; Antihistamine: Doxylamine succinate. Quality guaranteed. Compare to Vicks Nyquil active ingredients (This product is not manufactured or distributed by Procter & Gamble, distributor of Vicks NyQuil). Questions or comments? 1-888-423-0139. Gluten free. Quality guaranteed. Parents: Learn about teen medicine abuse. www.StopMedicineAbuse.org. Alcohol 10%.

    Identifier

    00036800367241

    SKU/UPC

    3680036724

    Manufacturer

    Topco

    Brand

    TopCare
  • Size

    20 ct

    Description

    Other Information: Tamper Evident: Do not use if carton is open or if printed seal on blister is broken or missing. Store at 68-77 degrees F (20-25 degrees C). Misc: 600 mg guaifenesin & 30 mg dextromethorphan HBr extended-release bi-layer tablets. Controls cough. Thins and loosens mucus. Questions? 1-866-Mucinex (1-866-682-4639). You may also report side effects to this phone number. Health. Hygiene. Home. Parents: Learn about teen medicine abuse. www.StopMedicineAbuse.org. Please visit the web site www.mucinex.com. Made in England.

    Identifier

    00363824056203

    SKU/UPC

    36382405620

    Manufacturer

    Reckitt Benckiser

    Brand

    Mucinex
  • Size

    4 oz

    Description

    Other Information: Each 10 ml contains: sodium 7 mg. Store at 68-77 degrees F (20-25 degrees C). Do not refrigerate. Misc: Dextromethorphan HBr (Cough Suppressant). Guaifenesin (Expectorant). Relieves: cough; mucus. Non-drowsy. For ages 12 & over. Questions or comments? call weekdays from 9 AM to 5 PM EST at 1-800-762-4675. Use dosage cup included. For most recent product information, visit www.Robitussin.com. Robitussin liquid formula provides soothing action and targets the source of your cough - plus relieves your chest congestion. Should be 18 or older to purchase. Parents: Learn about teen medicine abuse. www.StopMedicineAbuse.org.

    Identifier

    00300318736128

    SKU/UPC

    30031873612

    Manufacturer

    Pfizer

    Brand

    Robitussin
  • Size

    16.00 ct

    Description

    Misc: Multi-symptom relief. Pain reliever - Fever reducer/acetaminophen. Cough suppressant/dextromethorphan HBr. Antihistamine/doxylamine Succinate. Alcohol free. Quality guaranteed. Compare to Vicks NyQuil active ingredients (This product is not manufactured or distributed by Procter & Gamble, distributor of Vicks NyQuil). See new warnings. Parents: Learn about teen medicine abuse. www.StopMedicineAbuse.org. This Top Care product is laboratory tested to guarantee its highest quality. Your total satisfaction is guaranteed. www.topcarebrand.com. Convenient reclosing tab. Gluten free. Made in Canada.

    Identifier

    00036800367357

    SKU/UPC

    3680036735

    Manufacturer

    Topco

    Brand

    TopCare
  • Size

    20 count

    Description

    Nasal Congestion Runny NoseHeadache & Body AcheSore Throat • Sinus Pressure

    Identifier

    00016500537588

    SKU/UPC

    1650053758

    Manufacturer

    BAYER HEALTHCARE LLC

    Brand

    ALKA-SELTZER PLUS
  • Size

    24.00 ct

    Description

    Other Information: Each Caplet Contains: sodium (3 mg). Contains FD&C yellow 5 aluminum lake (tartrazine) as a color additive. Store between 68-77 degrees F (20-25 degrees C). Do not use if carton or blister unit is opened or broken. Misc: Acetaminophen, phenylephrine HCl, guaifenesin, dextromethorphan HBr - pain reliever/fever reducer, nasal decongestant, expectorant, cough suppressant. Sinus pressure & congestion. Sinus headache. Sore throat. Chest congestion. Cough. Non-drowsy. The makers of the Sudafed family of products have been dedicated to reducing sinus pressure for over 50 years. Learn more about our full range of effective sinus products at Sudafed.com. sudafed.com. Parents: Learn about teen medicine abuse. www.StopMedicineAbuse.org. Does not contain pseudoephedrine. Made in Italy.

    Identifier

    00300450582249

    SKU/UPC

    30045058224

    Manufacturer

    McNeil PPC

    Brand

    Sudafed
  • Size

    24.00 ct

    Description

    Other Information: Each caplet contains: sodium 3 mg. Store between 68-77 degrees F (20-25 degrees C). Do not use if carton or blister unit opened or broken. Misc: Acetaminophen, dextromethorphan HBr, phenylephrine HCl, guaifenesin. Pain reliever-fever reducer, cough suppressant, nasal decongestant, expectorant. For adults. Head + body aches. Fever + sore throat. Cough. Nasal congestion. Mucus + chest congestion. See new warning. Heritage of care. History of relief. How can we help? 1-877-895-3665. Snap this code or text tycold3 to 87715. MSG & data rates may apply. Text help for help. Text stop for stop. Parents: Learn about teen medicine abuse. www.StopMedicineAbuse.org. Questions or comments? Call 1-877-895-3665 (toll-free) or 215-273-8755 (collect). Made in Italy.

    Identifier

    00300450270269

    SKU/UPC

    30045027026

    Manufacturer

    McNeil PPC

    Brand

    Tylenol
  • Size

    20 ct

    Description

    Other Information: Each Tablet Contains: sodium 474 mg. Phenylketonurics: Contains phenylalanine 8.4 mg per tablet. Store at room temperature. Avoid excessive heat. Misc: Aspirin (NSAID)/pain reliever - fever reducer. Chlorpheniramine maleate/antihistamine. Phenylephrine bitartrate/nasal decongestant. Nasal congestion. Runny nose. Headache & body ache. Sore throat. Sinus pressure. Questions or comments? 1-800-986-0369 (Mon-Fri 9AM-5PM EST). Made in Mexico.

    Identifier

    00016500537649

    SKU/UPC

    1650053764

    Manufacturer

    Bayer Consumer Care

    Brand

    Alka Seltzer
  • Size

    8 oz

    Description

    Other Information: Each 15 ml contains: sodium 46 mg. Store at room temperature and do not refrigerate. Misc: Acetaminophen, Phenylephrine HCl, Dextromethorphan HBr. Headache, fever, sore throat, minor aches & pains. Nasal congestion. Cough. Alcohol free. Powerful non-drowsy relief. Fast multi-symptom relief. Parents: Learn about teen medicine abuse. www.StopMedicineAbuse.org. www.vicks.com.

    Identifier

    00323900014350

    SKU/UPC

    32390001435

    Manufacturer

    P & G

    Brand

    Vicks
  • Size

    20.00 ct

    Description

    Other Information: Each tablet contains: sodium 474 mg. Phenylketonurics: Contains phenylalanine 5.6 mg per tablet. Store at room temperature. Avoid excessive heat. Misc: Aspirin (NSAID)/Pain reliever - fever reducer. Dextromethorphan HBr/Cough suppressant. Doxylamine succinate/Antihistamine. Phenylephrine bitartrate/Nasal decongestant. Nasal congestion. Cough. Runny nose. Headache & body ache. Sore throat. Parents: Learn about teen medicine abuse. www.StopMedicineAbuse.org. Questions or comments? 1-800-986-0369 (Mon-Fri 9 am - 5 pm EST). Made in Mexico.

    Identifier

    00016500537618

    SKU/UPC

    1650053761

    Manufacturer

    Bayer Consumer Care

    Brand

    Alka Seltzer
  • Size

    8.30 oz

    Description

    Other Information: Each 30 ml contains: 25 mg potassium, 17 mg sodium. Store at controlled room temperature 68-77 degrees F (20-25 degrees C). Misc: Acetaminophen - pain reliever/fever reducer. Dextromethorphan HBr - cough suppressant. Phenylephrine HCl - nasal decongestant. Nasal congestion. Sore throat pain. Cough. Body ache. Headache. Fever. Alcohol content: 10%. Warming relief formula. New. www.theraflu.com. Maximum strength per 4 hour dose. Questions? 1-800-452-0051.

    Identifier

    00300678127086

    SKU/UPC

    30067812708

    Manufacturer

    Novartis

    Brand

    Theraflu
  • Size

    24.00 ct

    Identifier

    00369168277939

    SKU/UPC

    36916827793
  • Size

    4 oz

    Description

    Dimetapp® Children's Cold & Cough Syrup Grape. Brompheniramine Maleate (Antihistamine). Dextromethorphan HBr (Cough Suppressant). Phenylephrine HCl (Nasal decongestant). Relieves nasal symptoms. Stuffy nose. Runny nose. Sneezing. Plus other symptoms. Itchy, watery eyes. Cough. For ages 6 yrs. & over. Alcohol free. Grape flavor. 4 fl oz (118 ml). Uses: Temporarily relieves cough due to minor throat and bronchial irritation occurring with a cold, and nasal congestion due to the common cold, hay fever or other upper respiratory allergies. Temporarily relieves these symptoms due to hay fever (allergic rhinitis): Runny nose. Sneezing. Itchy, watery eyes. Itching of the nose or throat. Temporarily restores freer breathing through the nose. Dosage cup provided. We pledge to you that Dimetapp® products contain only high quality ingredients and meet strict standards of quality and safety. You can trust Dimetapp® products for your family. Parents: Learn about teen medicine abuse www.stopmedicineabuse.org. Other information: Each 10 ml contains: Sodium 6mg. Questions or Comments Call weekdays from 9 AM to 5 PM EST at 1-800-762-4675. For most recent product information, visit www.dimetapp.com. © 2014 Pfizer Inc.

    Identifier

    00300312234132

    SKU/UPC

    30031223413

    Manufacturer

    Pfizer Consumer Healthcare

    Brand

    Dimetapp
  • Size

    20.00 ct

    Description

    Alka-Seltzer Plus® Severe Cold & Flu Citrus. Bayer. Formula Contains Acetaminophen. Acetaminophen / Pain reliever-fever reducer. Chlorpheniramine maleate / Antihistamine. Dextromethorphan HBr / Cough suppressant. Phenylephrine hydrochloride / Nasal decongestant. Fever & Body ache, Cough, Nasal congestion, Runny nose, Sore throat. 20 Effervescent Tablets. Uses: Temporarily relieves these symptoms due to a cold or flu: Minor aches and pains. Headache. Cough. Sore throat. Runny nose. Sneezing. Nasal and sinus congestion. Temporarily reduces fever. Does not contain Aspirin. Made in Mexico. Parents: Learn about teen medicine abuse www.stopmedicineabuse.org. Bayer, the Bayer Cross and Alka-Seltzer Plus are registered trademarks of Bayer.

    Identifier

    00016500543473

    SKU/UPC

    1650054347

    Manufacturer

    Bayer HealthCare Consumer Care

    Brand

    Alka-Seltzer Plus
  • Size

    8.00 oz

    Description

    Other Information: Each 30 ml dose cup contains: sodium 39 mg. Store at 68-77 degrees F (store at 20-25 degrees C). Misc: See new warnings. Pain Reliever - Fever Reducer: Acetaminophen; Cough Suppressant: Dextromethorphan HBr; Antihistamine: Doxylamine succinate. Quality guaranteed. Compare to Vicks Nyquil active ingredients (This product is not manufactured or distributed by Procter & Gamble, distributor of Vicks NyQuil). Gluten free. This Top Care product is laboratory tested to guarantee its highest quality. Your total satisfaction is guaranteed. Parents: Lean about teen medicine abuse. www.StopMedicineAbuse.org. Questions or comments? 1-888-423-0139. Alcohol 10%.

    Identifier

    00036800367234

    SKU/UPC

    3680036723

    Manufacturer

    Topco

    Brand

    TopCare
  • Size

    12.00 oz

    Description

    Other Information: Each 30 ml contains: potassium 5 mg, sodium 38 mg. Store at room temperature and do not refrigerate. Misc: Acetaminophen, doxylamine succinate, dextromethorphan HBr. Alcohol 10%. Headache, fever, sore throat, minor aches & pains. Sneezing, runny nose. Cough. Powerful nighttime relief. Fast multi-symptom relief. Parents: Learn about teen medicine abuse. www.StopMedicineAbuse.org. www.vicks.com.

    Identifier

    00323900014275

    SKU/UPC

    32390001427

    Manufacturer

    P & G

    Brand

    Vicks
  • Size

    12.00 oz

    Description

    Other Information: Each 15 ml Contains: sodium 18 mg. Store at 68-77 degrees F (20-25 degrees C). Misc: Dextromethorphan HBr - cough suppressant, doxylamine succinate - antihistamine, acetaminophen - pain reliever/fever reducer. Decongestant-free cold symptom relief for people with high blood pressure. Relieves: sore throat; cough; sneezing; runny nose; body aches, pains, headache and fever. Alcohol 10%. See new warnings information. Questions or comments? 1-800-317-2165 (Mon-Fri 9 am-5 pm EST). Parents: Learn about teen medicine abuse. www.StopMedicineAbuse.org.

    Identifier

    00041100808844

    SKU/UPC

    4110080884

    Manufacturer

    Bayer Consumer Care

    Brand

    Coricidin
  • Size

    24.00 ct

    Description

    Other Information: Store at room temperature. Misc: Powerful nighttime relief. Acetaminophen, doxylamine succinate, dextromethorphan HBr. Headache, fever, sore throat, minor aches & pains. Sneezing, runny nose. Cough. www.vicks.com. Parents: Learn about teen medicine abuse. www.StopMedicineAbuse.org. Made in Canada.

    Identifier

    00323900014404

    SKU/UPC

    32390001440

    Manufacturer

    P & G

    Brand

    Vicks
  • Size

    8.00 oz

    Description

    Other Information: Each 15 ml contains 7 mg sodium. Store at 68-77 degrees F (20-25 degrees C). Misc: Pain reliever - fever reducer: Acetaminophen. Cough suppressant: Dextromethorphan HBr. Nasal decongestant: Phenylephrine HCl. See new warnings. Quality guaranteed. Compare to Vicks DayQuil active ingredients (This product is not manufactured or distributed by Procter & Gamble, distributor of Vicks DayQuil). Alcohol free. Antihistamine free. Non-drowsy. Questions or comments? 1-888-423-0139. Gluten free. This Top Care product is laboratory tested to guarantee its highest quality. Your total satisfaction is guaranteed. Questions or comments? 1-888-423-0139. Questions: 1-888-423-0139. www.topcarebrand.com. Parents: Learn about teen medicine abuse. www.StopMedicineAbuse.org.

    Identifier

    00036800367326

    SKU/UPC

    3680036732

    Manufacturer

    Topco

    Brand

    TopCare
  • Size

    16 ct

    Description

    Other Information: Store at room temperature. Misc: Powerful non-drowsy relief. Multi-symptom relief. Acetaminophen, Phenylephrine HCl, Dextromethorphan HBr. Headache, fever, sore throat, minor aches & pains. Nasal congestion. Cough. Non-drowsy. www.vicks.com. Parents: Learn about teen medicine abuse. www.StopMedicineAbuse.org. Made in Canada.

    Identifier

    00323900014428

    SKU/UPC

    32390001442

    Manufacturer

    P & G

    Brand

    Vicks
  • Size

    16.00 ea

    Description

    Other Information: Store at room temperature. Misc: Acetaminophen, doxylamine succinate, dextromethorphan HBr. Aches, fever & sore throat. Sneezing, runny nose. Cough. www.vicks.com. Parents: Learn about teen medicine abuse. www.StopMedicineAbuse.org. Made in Canada.

    Identifier

    00323900014398

    SKU/UPC

    32390001439

    Manufacturer

    P & G

    Brand

    Vicks
  • Size

    20.00 ct

    Description

    Pain reliever/fever reducer-aspirin. Runny nose/sneezing- chlorpheniramine maleate. Nasal congestion-phenylephrine bitartrate. Temporarily relieves these symptoms of the common cold: minor aches and pains, headache, runny nose, fever, nasal and sinus congestion, sneezing, sore throat. Nasal decongestant, antihistamine, pain reliever/fever reducer

    Identifier

    00036800067110

    SKU/UPC

    3680006711

    Manufacturer

    TOPCO

    Brand

    TOP CARE®
  • Size

    20.00 ct

    Description

    Alka-Seltzer Plus® Night Cold & Flu Formula Liquid Gels. See new warning. Acetaminophen/Pain reliever-fever reducer. Dextromethorphan hydrobromide/cough suppressant. Doxylamine succinate/antihistamine. Phenylephrine HCl/Nasal decongestant. Nasal congestion. Cough. Runny nose. Headache & body ache. Sore throat. Bayer. Parents: Learn about teen medicine abuse. www.stopmedicineabuse.org. Does not contain aspirin. Use: Temporarily relieves these symptoms due to a cold or flu: Minor aches and pains. Headache. Nasal and sinus congestion. Cough. Sore throat. Runny nose. Sneezing. Temporarily reduces fever. Questions or comments 1-800-986-0369 (Mon-Fri 9AM - 5PM EST). Bayer, the Bayer Cross and Alka-Seltzer Plus are registered trademarks of Bayer.

    Identifier

    00016500555278

    SKU/UPC

    1650055527

    Manufacturer

    Bayer HealthCare Consumer Care

    Brand

    Alka-Seltzer Plus
  • Size

    20.00 ct

    Description

    Other Information: Store between 68 to 77 degrees F (20 to 25 degrees C). Protect from freezing. Protect from excessive moisture. Misc: Expectorant, cough suppressant. Decongestant-free cold relief for people with high blood pressure. Relieves: chest congestion; cough. Controls cough fast. American Heart Association health information enclosed. Questions or comments? Call 1-800-317-2165 between 8:00 AM and 5:00 PM Central Standard Time, Monday through Friday. For more information, visit www.coricidinhbp.com. 100% recycled paperboard. Parents: Learn more about teen medicine abuse: www.StopMedicineAbuse.org.

    Identifier

    00041100807434

    SKU/UPC

    4110080743

    Manufacturer

    MSD Consumer Care

    Brand

    Coricidin
  • Size

    12.00 oz

    Description

    Other Information: Each 15 ml contains: sodium 46 mg. Store at room temperature and do not refrigerate. Misc: Powerful non-drowsy relief. Acetaminophen, phenylephrine HCl, dextromethorphan HBr. Headache, fever, sore throat, minor aches & pains. Nasal congestion. Cough. Alcohol free. Non-drowsy. Fast multi-symptom relief. www.vicks.com. Parents: Learn about teen medicine abuse. www.StopMedicineAbuse.org.

    Identifier

    00323900014367

    SKU/UPC

    32390001436

    Manufacturer

    P & G

    Brand

    Vicks
  • Size

    20ct

    Description

    Alka-Seltzer Plus® Severe Sinus Congestion & Cough Day/Night Liquid Gels. See new warning. Non drowsy day: Acetaminophen/pain reliever-fever reducer. Dextromethorphan hydrobromide/cough suppressant. Phenylephrine HCl/nasal decongestant. Nasal & sinus congestion. Sinus pressure. Headache & body ache. Cough. Night: Acetaminophen/pain reliever-fever reducer. Dextromethorphan hydrobromide/cough suppressant. Doxylamine succinate/antihistamine. Phenylephrine HCl/nasal decongestant. Sinus congestion & pressure. Headache & pain. Runny nose & sneezing. cough. Does not contain aspirin. Bayer, the Bayer Cross and Alka-Seltzer Plus are registered trademarks of Bayer. Alka-Seltzer Plus® Severe Sinus Congestion & Cough Day Liquid Gels: Uses: Temporarily relieves these symptoms due to a cold or flu: Nasal congestion. Sinus congestion and pressure. Headache. Minor aches and pains. Cough. Sore throat. Helps clear nasal passages and shrinks swollen membranes. Temporarily reduces fever. Alka-Seltzer Plus® Severe Sinus Congestion & Cough Night Liquid Gels: Uses: Temporarily relieves these symptoms due to a cold or flu: Nasal congestion. Sinus congestion and pressure. Headache. Minor aches and pains. Cough. Sore throat. Runny nose. Sneezing. Helps clear nasal passages and shrinks swollen membranes. Temporarily reduces fever. Parents: Learn about teen medicine abuse. www.stopmedicineabuse.org. Alka-Seltzer Plus® Severe Sinus Congestion & Cough Day Liquid Gels: Questions or comments 1-800-986-0369 (Mon-Fri 9AM - 5PM EST).

    Identifier

    00016500555322

    SKU/UPC

    1650055532

    Manufacturer

    Bayer HealthCare Consumer Care

    Brand

    Alka-Seltzer Plus
  • Size

    12.00 oz

    Description

    Other Information: Each 15 ml contains: sodium 47 mg. Store at room temperature and do not refrigerate. Misc: Acetaminophen, phenylephrine HCl, dextromethorphan HBr, guaifenesin. Headache, fever, sore throat, minor aches & pains. Nasal/sinus congestion & sinus pressure. Cough. Chest congestion. Non-drowsy. Alcohol free. www.vicks.com. Parents: Learn about teen medicine abuse. www.StopMedicineAbuse.org.

    Identifier

    00323900038134

    SKU/UPC

    32390003813

    Manufacturer

    P & G

    Brand

    Vicks
  • Size

    12.00 oz

    Description

    Other Information: Each 30 ml dose cup contains: sodium 38 mg. Store at 68-77 degrees F (20-25 degrees C). Misc: Pain Reliever - Fever Reducer: Acetaminophen; Cough Suppressant: Dextromethorphan HBr; Antihistamine: Doxylamine Succinate. Quality guaranteed. Compare to Vicks Nyquil active ingredients. Questions or comments? 1-888-423-0139. Gluten free. Quality guaranteed. Alcohol 10%.

    Identifier

    00036800367265

    SKU/UPC

    3680036726

    Manufacturer

    Topco

    Brand

    TopCare
  • Size

    6.00 ct

    Description

    Other Information: Each packet contains: potassium 5 mg and sodium 5 mg. Store at room temperature. Misc: Acetaminophen/pain reliever-fever reducer. Doxylamine succinate/antihistamine. Phenylephrine HCl/nasal decongestant. Dextromethorphan HBr/cough suppressant. Nasal congestion. Headache. Sore throat. Body ache. Cough. Runny nose. Fever. Does not contain aspirin. Visit MLB.com. Feel better fast. Parents: Learn more about teen medicine abuse. www.StopMedicineAbuse.org. Made in the USA or US & imported materials.

    Identifier

    00016500559399

    SKU/UPC

    1650055939

    Manufacturer

    Bayer Consumer Care

    Brand

    Alka Seltzer
  • Size

    24.00 ct

    Description

    Other Information: Store at room temperature. Misc: Acetaminophen, phenylephrine HCl, dextromethorphan HBr. Headache, fever, sore throat, minor aches & pains. Nasal congestion. Cough. Non-drowsy. Powerful non-drowsy relief. www.vicks.com. Made in Canada.

    Identifier

    00323900014435

    SKU/UPC

    32390001443

    Manufacturer

    P & G

    Brand

    Vicks
  • Size

    6 ct

    Description

    Theraflu® Multi-Symptom Severe Cold Tea. Lipton® Green Tea & Honey Lemon Flavors. Acetaminophen-Pain Reliever/Fever Reducer. Dextromethorphan HBr-Cough Suppressant. Phenylephrine Hcl-Nasal Decongestant. Nasal Congestion. Sore Throat Pain. Cough. Headache. Body Ache. Fever. Theraflu® provides powerful relief from your severe cold and flu symptoms. Uses: Temporarily relieves these symptoms due to cold: Minor aches and pains, Minor sore throat pain, Headache, Cough due to minor throat and bronchial irritation. Temporarily reduces fever. Read all warnings and directions on carton before use. Keep carton for reference. Do not discard. Other information: Each packet contains: Potassium 10 mg, sodium 19 mg. Phenylketonurics: Contains phenylalanine 20 mg per packet. Lipton is a registered trademark of the Unilever Group of Companies and is used under licence. Questions or comments call 1-800-452-0051. Parents: Learn about teen medicine abuse www.stopmedicineabuse.org. www.theraflu.com. ©2015.

    Identifier

    00300676426068

    SKU/UPC

    30067642606

    Manufacturer

    Novartis Consumer Health, Inc.

    Brand

    Theraflu
  • Size

    20.00 ct

    Description

    Other Information: Each Caplet Contains: sodium 4 mg. Do not use if blister unit is broken or torn. Store at 68-77 degrees F (20-25 degrees C). Misc: Severe congestion & cold. Pain reliever/fever reducer; acetaminophen. Cough suppressant; Dextromethorphan HBr. Expectorant; guaifenesin. Nasal decongestant; phenylephrine HCl. Relieves nasal & chest congestion. Thins & loosens mucus; relieves headache & fever; controls cough. Quality Guaranteed: Compare to Mucinex Fast-Max Severe Congestion & Cold Caplets active ingredients (This product is not manufactured or distributed by Reckitt Benckiser, distributor of Mucinex Fast-Max Severe Congestion & Cold Caplets). Maximum strength (Per 4-hour dose, dose every 4 hours). For ages 12+. Gluten free. Quality Guaranteed: This TopCare product is laboratory tested to guarantee its highest quality. Your total satisfaction is guaranteed.

    Identifier

    00036800375772

    SKU/UPC

    3680037577

    Manufacturer

    Topco

    Brand

    TopCare
  • Size

    8.00 oz

    Description

    Other Information: Each 30 ml dose cup contains: sodium 38 mg. Store at 68-77 degrees F (20-25 degrees C). Misc: Pain Reliever - Fever Reducer: Acetaminophen; Cough Suppressant: Dextromethorphan HBr; Antihistamine: Doxylamine succinate. See new warnings. Quality guaranteed. Compare to Vicks Nyquil active ingredients (This product is not manufactured or distributed by Procter & Gamble, distributor of Vicks NyQuil). Gluten free. This Top Care product is laboratory tested to guarantee its highest quality. Your total satisfaction is guaranteed. Parents: Learn about teen medicine abuse. www.StopMedicineAbuse.org. Questions or comments? 1-888-423-0139. Alcohol 10%.

    Identifier

    00036800367258

    SKU/UPC

    3680036725

    Manufacturer

    Topco

    Brand

    TopCare
  • Size

    4 oz

    Description

    Other Information: Each 10 ml Contains: sodium 9 mg. Store 68-77 degrees F (20-25 degrees C). Do not refrigerate. Alcohol-free. Misc: Dextromethorphan HBr (cough suppressant). Guaifenesin (expectorant). Relieves: cough; mucus. Non-drowsy. For ages 12 & over. Maximum strength claim based on maximum daily dose of active ingredients. Questions or comments? Call weekdays from 9 AM to 5 PM EST at 1-800-762-4675. Use dosage cup included. For most recent product information, visit www.robitussin.com. Robitussin liquid formula provides soothing action and targets the source of your cough - plus relieves your chest congestion. Should be 18 or older to purchase. Parents: Learn about teen medicine abuse. www.StopMedicineAbuse.org.

    Identifier

    00300318738122

    SKU/UPC

    30031873812

    Manufacturer

    Pfizer

    Brand

    Robitussin
  • Size

    4 oz

    Description

    Other Information: Each 10 ml contains: sodium 6 mg. 68-77 degrees F (20-25 degrees C). Misc: For ages 6 yrs. & over. Brompheniramine maleate (Antihistamine). Phenylephrine HCl (Nasal decongestant). Alcohol-free. Relieves Nasal Symptoms: stuffy nose; runny nose; sneezing. Plus Other Symptoms: itchy, watery eyes. Questions or comments? Call weekdays from 9 AM to 5 PM EST at 1-800-762-4675. For most recent product information, visit www.dimetapp.com. We pledge to you that Dimetapp products contain only high quality ingredients and meet strict standards of quality and safety. You can trust Dimetapp products for your family. Dosage cup provided.

    Identifier

    00300312235139

    SKU/UPC

    30031223513

    Manufacturer

    Pfizer

    Brand

    Dimetapp
  • Size

    12.00 oz

    Description

    Other Information: Each 30 ml dose cup contains: sodium 12 mg. Store at 68-77 degrees F (20-25 degrees C). Misc: Pain Reliever-Fever Reducer: Acetaminophen. Cough Suppressant: Dextromethorphan HBr. Antihistamine: Doxylamine Succinate. Nasal Decongestant: Phenylephrine HCl. Maximum strength relief. Quality guaranteed. Compare to Vicks NyQuil Severe active ingredients (This product is not manufactured or distributed by Procter & Gamble, distributor of Vicks NyQuil Severe). Questions or comments? 1-888-423-0139. www.topcarebrand.com. Gluten free. Parents: Learn about teen medicine abuse. www.StopMedicineAbuse.org.

    Identifier

    00036800394001

    SKU/UPC

    3680039400

    Manufacturer

    Topco

    Brand

    TopCare
  • Size

    20 ct

    Description

    Other Information: Store at room temperature. Avoid excessive heat above 104 degrees F (40 degrees C). Misc: Acetaminophen/Pain reliever-fever reducer. Dextromethorphan Hydrobromide/Cough suppressant. Doxylamine Succinate/antihistamine. Phenylephrine HCL/Nasal decongestant. Allergy & cough formula. Sinus congestion & pressure. Headache & pain. Runny nose & sneezing. Itchy, watery eyes. Cough. Liquid filled capsules. Questions or comments? 1-800-986-0369 (Mon-Fri 9AM-5PM EST). Does not contain Aspirin. Made in Spain.

    Identifier

    00016500555285

    SKU/UPC

    1650055528

    Manufacturer

    Bayer Consumer Care

    Brand

    Alka Seltzer
  • Size

    20.00 ct

    Description

    Other Information: Store at room temperature. Avoid excessive heat above 104 degrees F (40 degrees C). Misc: New! Acetaminophen/Pain reliever-fever reducer. Dextromethorphan HBr/Cough suppressant. Guaifenesin/Expectorant. Phenylephrine HCl/Nasal decongestant. Relieves: mucus; cough; nasal & chest congestion; headache; sore throat; fever. Liquid gels (liquid filled capsules). Questions or comments? 1-800-986-0369 (Mon-Fri 9AM - 5PM EST). Does not contain aspirin.

    Identifier

    00016500559535

    SKU/UPC

    1650055953

    Manufacturer

    Bayer Consumer Care

    Brand

    Alka Seltzer
  • Size

    24.00 ct

    Description

    Other Information: Store between 68-77 degrees F (20-25 degrees C). Do not use if carton is opened or if blister unit us broken. Misc: Pain reliever/fever reducer, nasal decongestant. Acetaminophen, phenylephrine HCl. Sinus. Sinus pressure + congestion. Sinus headache. Formerly named Sudafed PE sinus headache. Non-drowsy. Does not contain pseudoephedrine. The makers of the Sudafed family of products have been dedicated to reducing sinus pressure for over 50 years. Learn more about our full range of effective sinus products at Sudafed.com. Sudafed.com.

    Identifier

    00300450547248

    SKU/UPC

    30045054724

    Manufacturer

    McNeil PPC

    Brand

    Sudafed
  • Size

    24.00 ct

    Description

    Non-drowsy relief of sinus headache; pain; pressure; congestion.

    Identifier

    00039581426966

    SKU/UPC

    3958142696

    Manufacturer

    Hogil Pharmaceutical

    Brand

    Sine Off
  • Size

    4.00 oz

    Description

    Dosing cup included Original prescription strength Indoor & outdoor allergies 2 yrs & older Compare to children's zyrtec® active ingredient*

    Identifier

    00036800244238

    SKU/UPC

    3680024423

    Manufacturer

    TOPCO

    Brand

    TOP CARE®
  • Size

    24.00 ct

    Description

    Other Information: Each caplet contains: sodium 4 mg. Store at room temperature. Misc: Acetaminophen, phenylephrine HCl, dextromethorphan HBr, guaifenesin. Headache, fever, sore throat, minor aches & pains. Nasal/sinus congestion & sinus pressure. Cough. Chest congestion. Non-drowsy. www.vicks.com. Parents: Learn about teen medicine abuse. www.StopMedicineAbuse.org.

    Identifier

    00323900038097

    SKU/UPC

    32390003809

    Manufacturer

    P & G

    Brand

    Vicks
  • Size

    12.00 oz

    Description

    Other Information: Each Tablespoon Contains: sodium (25 mg). Store at room temperature. Misc: Guaifenesin, Dextromethorphan HBr. Expectorant. Cough suppressant. Maximum strength 4 hour formula. .

    Identifier

    00323900014381

    SKU/UPC

    32390001438

    Manufacturer

    P & G

    Brand

    Vicks
  • Size

    20.00 ct

    Description

    Alka-Seltzer Plus® Cold & Cough Liquid Gels See new warning. Acetaminophen/ pain reliever-fever reducer. Chlorpheniramine maleate/antihistamine. Dextromethorphan Hbr/cough suppressant. Phenylephrine HCl/nasal decongestant. Cough. Nasal congestion. Runny nose. Headache & body ache. Sinus pressure. Bayer. Parents: Learn about teen medicine abuse. www.stopmedicineabuse.org. Does not contain aspirin. Uses: Temporarily relieves these symptoms due to a cold or flu: Minor aches and pains. Headache. Nasal and sinus congestion. Sinus pressure. Cough. Sore throat. Runny nose. Sneezing. Temporarily reduces fever. Questions or comments 1-800-986-0369 (Mon-Fri 9AM - 5PM EST). Bayer, the Bayer Cross and Alka-Seltzer Plus are registered trademarks of Bayer.

    Identifier

    00016500555353

    SKU/UPC

    1650055535

    Manufacturer

    Bayer HealthCare Consumer Care

    Brand

    Alka-Seltzer Plus
  • Size

    8 oz

    Description

    Other Information: Each 15 ml (1 tbsp) (1/2 fl oz) Contains: sodium 5 mg. Store between 68-77 degrees F (20-25 degrees C). Do not refrigerate. Do not use if neck wrap imprinted with Cold Max Night or foil inner seal imprinted with safety seal is broken or missing. Misc: Acetaminophen, dextromethorphan HBr, doxylamine succinate, phenylephrine HCl. Pain reliever-fever reducer, cough suppressant, antihistamine, nasal decongestant. Alcohol 0.5%. Head + body aches. Fever + sore throat. Cough. Nasal congestion. Runny nose. Previously Tylenol Cold Multi-Symptom. See new warning. Questions or comments? Call 1-877-895-3665 (toll-free) or 215-273-8755 (collect). Parents: Learn about teen medicine abuse. www.StopMedicineAbuse.org. How can we help? 1-877-895-3665. Snap this code or text Tycold7 to 87715. Msg & data rates may apply. Text HELP for help. Text STOP for stop. Acetaminophen (325 mg per 15 ml). Dextromethorphan HBr (10 mg per 15 ml). Doxylamine succinate (6.25 mg per 15 ml). Phenylephrine HCl (5 mg) per 15 ml).

    Identifier

    00300450269089

    SKU/UPC

    30045026908

    Manufacturer

    McNeil PPC

    Brand

    Tylenol
  • Size

    6.00 ct

    Description

    Other Information: Each packet contains: potassium (10 mg), sodium (23 mg). Phenylketonurics: contains phenylalanine (13 mg) per packet. Store between controlled room temperature 68-77 degrees F (20-25 degrees C). Protect product from heat and moisture. Misc: Acetaminophen - pain reliever/fever reducer. Diphenhydramine HCl - antihistamine/cough suppressant; phenylephrine HCl - nasal decongestant. Nasal congestion; sore throat pain; cough; headache; body ache; fever; runny nose; sneezing. See new warnings information & directions. Theraflu provides powerful relief from your severe cold and flu symptoms. www.theraflu.com.

    Identifier

    00300677918067

    SKU/UPC

    30067791806

    Manufacturer

    Novartis

    Brand

    Theraflu
  • Size

    8.30 oz

    Description

    Alka-Seltzer Plus® Cherry Flavor Plus Severe Night Cold + Cough. New! Relieves cough for up to 8 hrs. Acetaminophen/pain reliever-fever reducer. Dextromethorphan HBr / cough suppressant. Doxylamine succinate / antihistamine. Cough, runny nose, headache, sore throat, body ache, fever. Bayer. Alcohol 10%. Uses: Temporarily relieves these symptoms due to a cold or flu: Minor aches and pains. Headache. Sore throat. Runny nose. Sneezing. Cough due to minor throat and bronchial irritation. Controls the impulse to cough to help you get to sleep. Temporarily reduces fever. Made in the USA of US & imported materials. Bayer, the Bayer Cross and Alka-Seltzer Plus are registered trademarks of Bayer. Questions or comment 1-800-986-0369 (Mon - Fri 9AM - 5PM EST).

    Identifier

    00016500562733

    SKU/UPC

    1650056273

    Manufacturer

    Bayer HealthCare Consumer Care

    Brand

    Alka-Seltzer Plus
  • Size

    24.00 ct

    Description

    Other Information: Each Caplet Contains: sodium (3 mg). Store between 68-77 degrees F (20-25 degrees C). Do not use if carton or blister unit is opened or broken. Misc: Pain reliever/fever reducer, nasal decongestant, expectorant. Acetaminophen, phenylephrine HCl, guaifenesin. Headache, fever, stuffy nose, sinus pressure, chest congestion, clears out mucus.

    Identifier

    00300450261250

    SKU/UPC

    30045026125

    Manufacturer

    McNeil PPC

    Brand

    Tylenol
  • Size

    25.00 ct

    Description

    Great-tasting cherry flavor. Quickly dissolves in the mouth without water. No known drug interactions/ non-drowsy/ non-habit forming. Reduces the duration of the common cold. May reduce the severity of cold symptoms. Melts in your mouth Homeopathic Compare to zicam cold remedy active Ingredients.

    Identifier

    00036800215634

    SKU/UPC

    3680021563

    Manufacturer

    TOPCO

    Brand

    TOP CARE®